U.S. doctors online nowAsk doctors free
A 27-year-old male asked:

suffering from allergy(indian):red rashes, itching eye, swelling(lip, finger);since 1yr taking betesol, atarax, (hydroxyzine) sizon.nothing is helping out, please advice?

1 doctor answer2 doctors weighed in
Dr. Mitchell Vogel
Ophthalmology 30 years experience
Seek out allergist: With all of your symptoms, you need a specialist. An allergist is a doctor specializing in your condition. Please make an appointment today and feel better!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

What is the significance of placing nitroglycerin under the tongue during heart attack?

2 doctor answers6 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Sublingual: The blood vessels under the tongue are very close to the surface lining of the mouth. Placing Nitroglycerin there allows it to dissolve and quickly enter the blood stream.
CA
A 39-year-old member asked:

What is the significance of placing nitroglycerin under the tongue of a patient suffering heart attack?

2 doctor answers7 doctors weighed in
Dr. Budi Bahureksa
Cardiology 31 years experience
Emergency: Placing a sublingual meds would serve the same purpose as giving meds through IV -- as you probably know, Nitroglycerin can relieve cardiac chest pain (angina pectoris) quickly and potentially halt the progression to a heart attack -.
A 45-year-old member asked:

What does it mean when you have a really sore throat, stuffy & runny nose, and swollen glands under your jaw?

3 doctor answers10 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Many possibilities: You cold have a simple viral infection. You could have a sifnificant bacterial infection, you could have a rare fungal infection. Generally the lymph nodes in the neck will swell with viral and bacterial infections. You describe a classic viral infection. Strep throat is not usually associated with runny nose. If there is fever, difficulty swallowing or you believe you are too ill, see pcp.
FL
A 18-year-old member asked:

I just went swimming at the beach and swallowed salt water now I am coughing and have a sore throat. What should I do? I also have allergies n asthma

2 doctor answers7 doctors weighed in
Dr. Paul Cohen
Family Medicine 28 years experience
Breathe...: First; try to expel the water; as long as you have no difficulty breathing you should be fine. You may want to drink a cup of warm/hot tea with some honey in it; or a lozenge to soothe your throat...But other than that you should be fine. If there is any doubt in your mind that you are not well then by all means call your doctor and get checked out, or visit your local emergency room.
A 26-year-old female asked:

My 11 month old son was diagnosed with an ear infection 2 days ago and was prescribed amoxicilin today I notice a rash on his face is this an allergic reaction?

2 doctor answers4 doctors weighed in
Dr. Paul Wright
Family Medicine 36 years experience
Possibly: Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agents that cause ear infections can cause a rash too! if it is only a light red rash and he has no other signs of something bothering him, you can watch to see if it goes away.But if any sores are in his mouth or a high fever he must be seen right away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.